# SDR DALA2024032003552

- Difficulty date: March 20, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 82,110 hours, 10,784 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 WIFI ANTENNA AND RADOME ASSEMBLY WERE INSTALLED PER EO WORK CARD 2330-01325-01C ON THE FUSELAGE SKIN FR 53 AND 54 BETWEEN STR 1L AND 1R. CORRECTIVE ACTION: VISUAL INSPECTION CARRIED OUT ON FUSELAGE SKIN FR53-54 AT STR 1L TO 1R, NO DAMAGE FOUND PER NTM 51-90-00 AND E02330-01325-011. VISUAL INSPECTION FOUND SATISFACTORY. (0253060)
